Interior regularity of solutions to a complex Monge-Ampère equation

Björn Ivarsson Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332985

Arkiv for Matematik, 40, (2), 275-300, 2001.1
We give interior estimates for first derivatives of solutions to a type of complex Monge-Ampère equations in convex domains. We also show global estimates for first derivatives of solutions in arbitrary domains. These global estimates are then used to show interior regularity of solutions to the complex Monge-Ampère equations in hyperconvex domains having a bounded exhaustion function which is globally Lipschitz. Finally we give examples of domains which have such an exhaustion function and domains which do not.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:04 uploaded by arkivadmin ] [ 268 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{björn2001interior,
  title={Interior regularity of solutions to a complex Monge-Ampère equation},
  author={Björn Ivarsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203604923578794},
  booktitle={Arkiv for Matematik},
  volume={40},
  number={2},
  pages={275-300},
  year={2001},
}
Björn Ivarsson. Interior regularity of solutions to a complex Monge-Ampère equation. 2001. Vol. 40. In Arkiv for Matematik. pp.275-300. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203604923578794.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved